I just got off the Depo-Provera shot and I had a bacterial infection, I had to put vaginal gel inside me but now ive been on my period going on 2 weeks why?

Off Depo. One of the common side effects of Depo Provera (medroxyprogesterone) amennorrhea (no periods) so because you have stopped Depo Provera (medroxyprogesterone) your menses (period) has started again. I am not sure why you are on a vaginal gel, I am assuming it is antibiotic to help clear infection or it is a spermicide. Regardless of it being a antibiotic or spermicide it will not stop your periods which is likely why your period has returned.

Related Questions

I have been on my period for over a month now, some days heavy some light but it is so frustrating. I have been on the Depo-Provera shot almost two years now?

Depo side effects. unfortunately, this is not an uncommon side effect of the depo- progesterone injections. Certainly speak to your GYN and advise re: bleeding, since this could possibly be due to other causes; however, side effect of the injections seems to be most common. Read more...

I had my period earlier this month now I am cramping and bleeding what can it be? I was on Depo-Provera shot about two months ago my shot was due last month its going to be two months since I was suppose to get my shot

This . This is merely your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if the bleeding is heavy and persists for more than 7 days, see your doctor sooner. Take care. Read more...

I have been off Depo-Provera for 10 months and just now got my first period; I only had two shots of Depo-Provera before. Should I be able to concieve now that I have finaly got my period?

Probably. You can start ovulating within 2 weeks of stopping Depo-Provera provera, (medroxyprogesterone) but some women do have no period after stopping it, which has no baring on ovulation. Read more...
Yes. It does take several months for your cycle to return after depo-provera. Now that you has a period, you likely have already started ovulating. You can expect your cycles to return to their previous pattern, prior to using the depo-provera. Read more...
Yes. You should be ovulating now. It is not unusual to take that long to start ovulating after depo. Read more...

I'm on the depo provera (medroxyprogesterone) shot and I have been on my period for two weeks now. It is really heavy and I want it to stop so u can continue my daily activi?

Annoying bleeding. Annoying bleeding is a common side-effect of Depo Provera (medroxyprogesterone). Since it is heavy, you may want to see your doc about this. He/she can help your bleeding to stop by giving you hormones and can make sure that nothing else is going on. Best wishes! Read more...